MathSciNet Relay Station
MathSciNet bibliographic data
MR2563683 (2011e:20075) 20J05 (57S30)
Martinez-Pérez, Conchita; Nucinkis, Brita E. A. Virtually soluble groups of type $\rm FP\sb \infty$. Comment. Math. Helv. 85 (2010), no. 1, 135–150.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement